Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The genus one Gromov-Witten invariants of Calabi-Yau complete intersections
HTML articles powered by AMS MathViewer

by Alexandra Popa PDF
Trans. Amer. Math. Soc. 365 (2013), 1149-1181 Request permission

Abstract:

We obtain mirror formulas for the genus 1 Gromov-Witten invariants of projective Calabi-Yau complete intersections. We follow the approach previously used for projective hypersurfaces by extending the scope of its algebraic results; there is little change in the geometric aspects. As an application, we check the genus 1 BPS integrality predictions in low degrees for all projective complete intersections of dimensions 3, 4, and 5.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14N35
  • Retrieve articles in all journals with MSC (2010): 14N35
Additional Information
  • Alexandra Popa
  • Affiliation: Department of Mathematics, SUNY Stony Brook, Stony Brook, New York 11794-3651
  • Address at time of publication: Department of Mathematics, Rutgers University–Hill Center for the Mathematical Sciences, 110 Frelinghuysen Rd., Piscataway, New Jersey 08854-8019
  • Email: alexandra@math.rutgers.edu
  • Received by editor(s): October 15, 2010
  • Received by editor(s) in revised form: January 26, 2011
  • Published electronically: October 2, 2012
  • Additional Notes: This research was partially supported by DMS grant 0846978
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 365 (2013), 1149-1181
  • MSC (2010): Primary 14N35
  • DOI: https://doi.org/10.1090/S0002-9947-2012-05550-4
  • MathSciNet review: 3003261